CSpace
A mixed multiscale finite element method for elliptic problems with oscillating coefficients
Chen, ZM; Hou, TY
2003
Source PublicationMATHEMATICS OF COMPUTATION
ISSN0025-5718
Volume72Issue:242Pages:541-576
AbstractThe recently introduced multiscale finite element method for solving elliptic equations with oscillating coefficients is designed to capture the large-scale structure of the solutions without resolving all the fine-scale structures. Motivated by the numerical simulation of flow transport in highly heterogeneous porous media, we propose a mixed multiscale finite element method with an over-sampling technique for solving second order elliptic equations with rapidly oscillating coefficients. The multiscale finite element bases are constructed by locally solving Neumann boundary value problems. We provide a detailed convergence analysis of the method under the assumption that the oscillating coefficients are locally periodic. While such a simplifying assumption is not required by our method, it allows us to use homogenization theory to obtain the asymptotic structure of the solutions. Numerical experiments are carried out for flow transport in a porous medium with a random log-normal relative permeability to demonstrate the efficiency and accuracy of the proposed method.
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000180911800002
PublisherAMER MATHEMATICAL SOC
Citation statistics
Cited Times:209[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/18320
Collection中国科学院数学与系统科学研究院
Affiliation1.Chinese Acad Sci, Inst Computat Math, LSEC, Beijing 100080, Peoples R China
2.CALTECH, Pasadena, CA 91125 USA
Recommended Citation
GB/T 7714
Chen, ZM,Hou, TY. A mixed multiscale finite element method for elliptic problems with oscillating coefficients[J]. MATHEMATICS OF COMPUTATION,2003,72(242):541-576.
APA Chen, ZM,&Hou, TY.(2003).A mixed multiscale finite element method for elliptic problems with oscillating coefficients.MATHEMATICS OF COMPUTATION,72(242),541-576.
MLA Chen, ZM,et al."A mixed multiscale finite element method for elliptic problems with oscillating coefficients".MATHEMATICS OF COMPUTATION 72.242(2003):541-576.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chen, ZM]'s Articles
[Hou, TY]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chen, ZM]'s Articles
[Hou, TY]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chen, ZM]'s Articles
[Hou, TY]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.